# SDR CALA2023022000481

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737-8
- Aircraft serial: 33451
- Aircraft time: 58,663 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 232391
- Condition: Discharged
- Location: M01670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1670, FAILS EMERGECNY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 9 MINS. (REF. AAR NR 999 57785).
